Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 183, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 23, 2011, 2:54 PM EDT for Nassau County, Florida; Charlton County, Georgia. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2011, 2:54 PM EDT (18:54 UTC)
- Expired
- Jun 23, 2011, 3:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Nassau County, FL, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 49 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 3:06 PM EDT | TSTM WND DMG | 1 Wnw Folkston, GA | NWS INCIDENT METEOROLOGIST ON SITE AT THE HONEY PRAIRIE WILDFIRE COMPLEX REPORTED WIDESPREAD TREE DAMAGE AT THE EAST ENTRACE OF THE OKEFENOKEE NWR. |
| Jun 23, 3:15 PM EDT | TSTM WND GST 60 | Folkston, GA | PUBLIC REPORT OF 60 MPH WINDS IN FOLKSTON. |
| Jun 23, 3:20 PM EDT | HAIL 0.25 | 2 E Folkston, GA | SPOTTER REPORTED PEA SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2305 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
782 WUUS52 KJAX 231854 SVRJAX FLC089-GAC049-231930- /O.NEW.KJAX.SV.W.0183.110623T1854Z-110623T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 254 PM EDT THU JUN 23 2011 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN NASSAU COUNTY IN NORTHEAST FLORIDA CENTRAL CHARLTON COUNTY IN SOUTHEAST GEORGIA * UNTIL 330 PM EDT * AT 254 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF HOMELAND...OR 9 MILES SOUTHWEST OF FOLKSTON...AND MOVING NORTHEAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOMELAND AND FOLKSTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3096 8193 3072 8188 3068 8217 3088 8213 TIME...MOT...LOC 1854Z 244DEG 12KT 3077 8214 $$ ZIBURA
1 follow-up statement
776 WWUS52 KJAX 231925 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 325 PM EDT THU JUN 23 2011 FLC089-GAC049-231930- /O.CON.KJAX.SV.W.0183.000000T0000Z-110623T1930Z/ NASSAU FL-CHARLTON GA- 325 PM EDT THU JUN 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR EASTERN CHARLTON AND NORTHWESTERN NASSAU COUNTIES... AT 324 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FOLKSTON...MOVING NORTHEAST AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOMELAND AND FOLKSTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... DAMAGING WINDS UP TO 60 MPH MPH AND PEA SIZE HAIL HAS BEEN REPORTED WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS! && LAT...LON 3071 8203 3089 8208 3096 8193 3072 8188 TIME...MOT...LOC 1924Z 244DEG 12KT 3081 8204 $$ ZIBURA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:30 PM EDT, 24 minutes earlier.
Area forecast discussion, Jun 23, 2:30 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT THU JUN 23 2011 .SYNOPSIS...UPPER HIGH PRESSURE CONTINUES TO WEAKEN AND SHIFT SLOWLY S OF THE COUNTY WARNING AREA. AS A RESULT...DEEP LAYER MOISTURE HAS INCREASED ACROSS THE AREA. SCATTERED SHOWERS AND TSTMS ARE DEVELOPING SE OF A JESUP TO LIVE OAK LINE AND NW OF A OCALA TO ST AUGUSTINE LINE. 2 PM RANGE FROM THE UPPER 90S OVER PORTIONS OF THE INTERIOR TO NEAR 90 AT THE COAST. .SHORT TERM...TSTM CHANCES WILL CONTINUE TO RANGE FROM SCATTERED TO LOW END LIKELY ACROSS THE AREA...STARTING ALONG THE GULF COAST IN THE MORNINGS AND SHIFTING E TO MEET UP WITH A MID-AFTERNOON SEABREEZE. MOST AREAS SHOULD RECEIVE SOME RAINFALL...WITH HIGHEST AMOUNTS E OF I-75 IN NE FL. WEAK MID-LEVEL DISTURBANCES WILL IMPACT MAINLY SE GA...BRINGING THE POSSIBILITY OF OVERNIGHT POPS. HOWEVER...THESE WILL BE DIFFICULT TO TIME. SMOKE IS EXPECTED TO SPREAD GENERALLY E TO NE FROM ONGOING WILDFIRES. OUTPUT FROM HONEY PRAIRIE FIRE HAS DECREASED ENUF TO CANCEL DENSE SMOKE ADVISORY FOR EXTREME SE GA AND NASSAU COUNTY IN NE FL. HOWEVER...AREAS OF SMOKE WILL CONTINUE THERE. NAM HAS TRANSPORT WIND SHIFTING TO NW DURING THE EVENING...BUT THINK THIS IS IN RESPONSE TO CONVECTIVELY DRIVEN OUTFLOWS IN THE MODEL. ALTHEA THIS MAY OCCUR...HAVE OPTED TO CONTINUE PAINTING SMOKE MOSTLY TO THE E OF THE FIRE. .LONG TERM...HAVE MADE FEW CHANGES TO ONGOING FORECAST. NEAR TO SLIGHTLY ABOVE NORMAL POPS AND TEMPS ARE ANTICIPATED. && .AVIATION...TEMPO MVFR TO IFR DUE HEAVY RAINFALL POSSIBLE THIS AFTN AS CONVECTION MOVES WSW ACROSS THE FORECAST AREA. CONVECTION IS EXPECTED TO DECREASE AFTER SUNSET...THEN WINDS WILL BECOME WSW AGAIN TOWARD EARLY MORNING. SMOKE IS EXPECTED TO FOCUS ENE OF JAX...CRG AND SSI EARLY TOMORROW...WITH LOW CIGS DUE TO THE PLUME LIKELY. HAVE INDICATED THIS EXPECTED TREND IN THE TAFS. && .MARINE...EVENING SLY SURGE AROUND 15 KTS IS EXPECTED ONCE AGAIN OVER THE WATERS...THEN SSW FLOW AFTER MIDNIGHT. SEAS 2-4 FT. WINDS EXPECTED TO BECOME MORE SSE LATE MON INTO TUE NEXT WEEK AS SFC RIDGE BUILDS N OF THE FORECAST AREA. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 94 72 94 / 40 30 20 40 SSI 76 90 76 90 / 40 30 20 30 JAX 73 92 73 92 / 40 50 30 40 SGJ 75 88 74 88 / 30 50 30 40 GNV 72 92 72 92 / 30 60 30 50 OCF 73 93 72 91 / 30 60 40 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && CARROLL/ENYEDI/PRESNALL
Hazardous weather outlook, Jun 23, 10:25 AM EDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1025 AM EDT THU JUN 23 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-241000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1025 AM EDT THU JUN 23 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...DENSE SMOKE ADVISORY FOR EXTREME SOUTHEAST GEORGIA AND NASSAU COUNTY IN NORTHEAST FLORIDA THROUGH 4 PM... ...SCATTERED TO NUMEROUS THUNDERSTORMS TODAY... ...SOME THUNDERSTORMS MAY BE STRONG TO SEVERE WITH GUSTY WINDS... .DAY ONE...TODAY AND TONIGHT... WILDFIRES CONTINUE TO IMPACT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. REFER TO THE LATEST SPECIAL WEATHER STATEMENT AND DENSE SMOKE ADVISORY. LINKS TO WILDFIRE INFORMATION AND COUNTY BURN BANS CAN BE FOUND ON THE FRONT PAGE OF OUR WEBSITE. A PREVAILING SOUTHWEST WIND TODAY WILL ADVANCE THE GULF COAST SEABREEZE ACROSS MUCH OF THE FORECAST AREA. SHOWERS AND STORMS WILL GENERALLY INITIATE WEST OF THE I-75 CORRIDOR LATE THIS MORNING. AS THE DAY UNFOLDS...THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY AS THEY MOVE NORTHEAST. THUNDERSTORMS WILL LIKELY BECOME MOST NUMEROUS ALONG AND EAST OF THE I-95 CORRIDOR DUE TO A SEABREEZE MERGER. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN THESE STORMS. PULSE SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS BEING THE GREATEST THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... MAINLY SEASONAL TEMPERATURES ARE FORECAST WITH TYPICAL SUMMERTIME THUNDERSTORMS. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE TODAY IF WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ECZ/SEC
In the hours before
Special weather statement, Jun 23, 2:13 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 213 PM EDT THU JUN 23 2011 GAZ150-163-164-231845- CHARLTON-CLINCH-WARE- 213 PM EDT THU JUN 23 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN WARE...SOUTHEASTERN CLINCH AND WESTERN CHARLTON COUNTIES FOR STRONG WINDS VALID UNTIL 245 PM EDT... AT 214 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 15 MILES SOUTHWEST OF STEPHEN FOSTER STATE PARK...OR 8 MILES SOUTHEAST OF FARGO...MOVING NORTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND STEPHEN FOSTER STATE PARK THROUGH 245 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3083 8249 3084 8223 3059 8224 3059 8250 TIME...MOT...LOC 1814Z 229DEG 10KT 3064 8243 ZIBURA
Special weather statement, Jun 23, 2:19 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 PM EDT THU JUN 23 2011
GAZ154-166-231845-
COASTAL CAMDEN-COASTAL GLYNN-
219 PM EDT THU JUN 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN GLYNN
AND NORTHEASTERN CAMDEN COUNTIES FOR STRONG WINDS VALID UNTIL 245 PM
EDT...
AT 220 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF DOVER BLUFF...OR 8 MILES
NORTHEAST OF WOODBINE...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DOVER BLUFF AND BRUNSWICK
THROUGH 245 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3109 8143 3102 8143 3099 8146 3098 8163
3099 8163 3111 8160 3119 8143 3110 8143
3110 8142
TIME...MOT...LOC 1820Z 256DEG 20KT 3102 8156Special weather statement, Jun 23, 2:28 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT THU JUN 23 2011
FLZ021-022-030-031-035-036-040-231900-
ALACHUA-BRADFORD-COLUMBIA-GILCHRIST-MARION-SUWANNEE-UNION-
228 PM EDT THU JUN 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD...
ALACHUA...SOUTHERN COLUMBIA...GILCHRIST...SOUTHEASTERN SUWANNEE...
UNION AND CENTRAL MARION COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 300 PM EDT...
AT 228 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
BELL TO 11 MILES SOUTH OF FLEMINGTON...MOVING NORTH AT 10 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELL...ARCHER...
REDDICK...OLENO STATE PARK...NEWBERRY...MICANOPY...MCINTOSH...
ICHETUCKNEE SPRINGS STATE PARK...HILDRETH AND HIGH SPRINGS THROUGH
300 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2919 8233 2928 8242 2948 8241 2947 8255
2953 8256 2953 8265 2956 8267 2956 8270
2979 8294 2982 8294 2983 8290 2986 8288
2989 8290 2990 8292 2993 8293 3014 8258
3003 8205 2949 8206
TIME...MOT...LOC 1828Z 182DEG 9KT 2988 8291 2926 8233
HESSSpecial weather statement, Jun 23, 2:39 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 239 PM EDT THU JUN 23 2011 FLZ024-GAZ150-164-231915- CHARLTON-NASSAU-WARE- 239 PM EDT THU JUN 23 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN WARE...NORTHWESTERN NASSAU AND CENTRAL CHARLTON COUNTIES FOR STRONG WINDS VALID UNTIL 315 PM EDT... AT 240 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 14 MILES SOUTHWEST OF FOLKSTON...OR 12 MILES SOUTHEAST OF STEPHEN FOSTER STATE PARK...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HOMELAND AND FOLKSTON THROUGH 315 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3093 8197 3059 8196 3059 8223 3092 8223 TIME...MOT...LOC 1840Z 260DEG 23KT 3072 8218 ZIBURA
Special weather statement, Jun 23, 2:50 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT THU JUN 23 2011
FLZ031-032-231930-
BRADFORD-CLAY-
250 PM EDT THU JUN 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY AND
EASTERN BRADFORD COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 330 PM EDT...
AT 250 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST
OF STARKE TO 5 MILES NORTH OF KEYSTONE HEIGHTS...MOVING NORTHEAST AT
20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
STARKE...LAKE GENEVA...KEYSTONE HEIGHTS...LAWTEY...KINGSLEY...PENNEY
FARMS...LAKESIDE...DOCTORS INLET...ASBURY LAKE AND MIDDLEBURG THROUGH
330 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2974 8202 3002 8224 3015 8211 3014 8205
3019 8205 3019 8180 3005 8169
TIME...MOT...LOC 1850Z 223DEG 16KT 3001 8211 2988 8200
HESSSpecial weather statement, Jun 23, 2:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
254 PM EDT THU JUN 23 2011
FLZ036-040-231945-
ALACHUA-MARION-
254 PM EDT THU JUN 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA AND CENTRAL MARION COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 345 PM EDT...
AT 254 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF FLEMINGTON...OR 10 MILES
WEST OF CITRA...MOVING NORTHEAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND REDDICK...LOWELL...
FLEMINGTON...CITRA...MCINTOSH...MICANOPY...CROSS CREEK...LOCHLOOSA...
ROCHELLE AND GROVE PARK THROUGH 345 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2921 8237 2936 8239 2978 8222 2969 8205
2966 8206 2947 8206 2928 8221
TIME...MOT...LOC 1854Z 206DEG 16KT 2940 8225
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:16 PM EDT | Special Weather Statement | JAX | Baker | 24 min |
| Jun 23, 9:08 AM EDT | Dense Smoke Advisory | JAX | Nassau | 5 hr |
| Jun 23, 9:16 AM EDT | Marine Dense Smoke Advisory | JAX | 5 hr | |
| Jun 23, 1:56 PM EDT | Special Weather Statement | JAX | Alachua | 34 min |
| Jun 23, 2:28 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Gilchrist, Union | 32 min |
| Jun 23, 2:31 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Union | 44 min |
| Jun 23, 2:37 PM EDT | Special Marine Warning | JAX | 53 min | |
| Jun 23, 2:50 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 40 min |
| Jun 23, 2:54 PM EDT | Special Weather Statement | JAX | Alachua | 51 min |
| Jun 23, 3:13 PM EDT | Special Weather Statement | JAX | Nassau | 32 min |
| Jun 23, 3:19 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 41 min |
| Jun 23, 3:23 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 52 min |
| Jun 23, 3:32 PM EDT | Special Weather Statement | JAX | Bradford | 43 min |
| Jun 23, 3:32 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 43 min |
| Jun 23, 3:34 PM EDT | Special Marine Warning | JAX | 56 min | |
| Jun 23, 3:39 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval, Nassau, Union | 51 min |
| Jun 23, 3:56 PM EDT | Special Weather Statement | JAX | Marion | 49 min |
| Jun 23, 4:01 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 44 min |
| Jun 23, 4:07 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 38 min |
| Jun 23, 4:16 PM EDT | Special Weather Statement | JAX | Nassau | 44 min |
| Jun 23, 4:26 PM EDT | Special Marine Warning | JAX | 94 min | |
| Jun 23, 4:27 PM EDT | Special Weather Statement | JAX | Saint Johns | 48 min |
| Jun 23, 4:48 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Nassau, Putnam, Saint Johns | 42 min |
| Jun 23, 4:54 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Jun 23, 5:10 PM EDT | Special Weather Statement | JAX | Marion | 50 min |
| Jun 23, 5:26 PM EDT | Special Marine Warning | JAX | 64 min | |
| Jun 23, 5:28 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Flagler, Putnam, Saint Johns | 47 min |
| Jun 23, 6:26 PM EDT | Special Marine Warning | JAX | 64 min | |
| Jun 22, 8:07 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Ware | 53 min |
| Jun 22, 8:30 PM EDT | Severe Thunderstorm Warning | JAX | Charlton, Ware | 45 min |
| Jun 22, 9:01 PM EDT | Special Weather Statement | JAX | Brantley, Wayne | 44 min |
| Jun 22, 9:04 PM EDT | Areal Flood Advisory | JAX | Brantley, Charlton, Ware | 116 min |
| Jun 23, 1:34 PM EDT | Special Weather Statement | JAX | Camden | 26 min |
| Jun 23, 2:13 PM EDT | Special Weather Statement | JAX | Charlton | 32 min |
| Jun 23, 2:19 PM EDT | Special Weather Statement | JAX | Glynn | 26 min |
| Jun 23, 2:39 PM EDT | Special Weather Statement | JAX | Charlton | 36 min |
| Jun 23, 3:33 PM EDT | Special Weather Statement | JAX | Glynn | 27 min |
| Jun 23, 3:59 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 31 min |
| Jun 23, 4:28 PM EDT | Special Weather Statement | JAX | Pierce | 47 min |
| Jun 23, 4:55 PM EDT | Special Weather Statement | JAX | Glynn | 35 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | JAX | Ware | 29 min |
| Jun 23, 5:05 PM EDT | Special Weather Statement | JAX | Pierce | 40 min |
| Jun 23, 5:13 PM EDT | Special Weather Statement | JAX | Wayne | 47 min |
| Jun 23, 5:29 PM EDT | Special Weather Statement | JAX | Atkinson, Brantley, Ware | 46 min |
| Jun 23, 5:34 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch, Coffee, Ware | 41 min |
| Jun 23, 6:16 PM EDT | Areal Flood Advisory | JAX | Clinch, Ware | 119 min |
| Jun 23, 6:16 PM EDT | Special Weather Statement | JAX | Brantley, Pierce, Ware, Wayne | 44 min |
| Jun 23, 6:33 PM EDT | Special Weather Statement | JAX | Charlton | 42 min |
| Jun 23, 6:56 PM EDT | Special Weather Statement | JAX | Camden, Charlton | 34 min |
| Jun 23, 7:34 PM EDT | Special Weather Statement | JAX | Camden, Charlton, Glynn | 41 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.